Grapefruit interaction ??
Apr 15, 2009
HOw does eating grapefruit or drinking grapefruit juice interfere with today's antiviral meds? Or has that become just an old wive's tale? I take Atripla, but I love grapefruit juice.
Response from Dr. Young
Hello and thanks for your post.
Unless your drinking a ton of grapefruit juice, there's nothing to worry about. The interaction between grapefruit and the medications in Atripla are not very significant.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Itchy Scrotum After Handjob Sign Of HIV AIDS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Red Spots After Sex With Hooker Worried I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.